# SDR 95ZZZX5295

- Difficulty date: June 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5194C
- Make and model: Bolkms BK117B1
- Aircraft serial: 7169
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transducer
- Part number: G555674
- Condition: Failed
- Location: Eng Torque
- Part time: 843 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSDUCER FAILED.  CONTINUOUS ROTATING INDICATION.  REPLACED WITH NEW UNIT(S) CORRECTED PROBLEM.
